# SDR C2XA00IA276

- Difficulty date: September 6, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12001503001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, THE PASSENGER DOOR AFT ACTUATOR AIRFRAME ATTACH BRACKET WAS FOUND TO BE PULLED LOOSE FROM THE FUSELAGE.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE INSTALLED A REPAIR DOUBLER IAW EMB120 SRM 53-10-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
